A simple adaptive-feedback scheme for identical synchronizing chaotic systems with uncertain parameters

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations

Author(s)

  • Andrew Y.T. Leung
  • Xian-Feng Li
  • Yan-Dong Chu
  • Xiao-Bo Rao

Detail(s)

Original languageEnglish
Pages (from-to)172-183
Journal / PublicationApplied Mathematics and Computation
Volume253
Publication statusPublished - 15 Feb 2015

Abstract

An adaptive-feedback control scheme for identical synchronizing two linearly coupled chaotic systems and identifying uncertain parameters is proposed. In comparison with the previous methods it inherited, the present scheme is more flexible and accessible. This is because that the prerequisites on the given chaotic systems are much looser, and the adaptive-feedback controllers involved are relatively independent. Moreover, the present scheme is a thoroughly amendatory one by which the uncertain parameters can be identified. Three concrete chaotic systems are employed to show the effectiveness of the presented scheme. In addition, how the coefficient in the adaptive law affects the convergence rate and the final strength is studied numerically.

Research Area(s)

  • Adaptive gains, Identical synchronization, Linearly coupled, Uncertain parameters

Citation Format(s)

A simple adaptive-feedback scheme for identical synchronizing chaotic systems with uncertain parameters. / Leung, Andrew Y.T.; Li, Xian-Feng; Chu, Yan-Dong; Rao, Xiao-Bo.

In: Applied Mathematics and Computation, Vol. 253, 15.02.2015, p. 172-183.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review